# SDR CA190327010

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800029
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EICAS- R ENG BLEED (CAUTION) POSTED ON ED1,   PRESSURE REGULATING SHUT OFF VALVE (PRSOV),
